Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The equivalence, for varieties of semigroups, of two properties concerning congruence relations


Author: E. J. Tully Jr.
Journal: Bull. Amer. Math. Soc. 70 (1964), 399-400
MathSciNet review: 0160838
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. MR 0029876
  • 2. A. H. Clifford, Semigroups admitting relative inverses, Ann. of Math. (2) 42 (1941), 1037–1049. MR 0005744
  • 3. A. I. Mal′cev, On the general theory of algebraic systems, Mat. Sb. N.S. 35(77) (1954), 3–20 (Russian). MR 0065533
  • 4. D. Rees, On semi-groups, Proc. Cambridge Philos. Soc. 36 (1940), 387–400. MR 0002893
  • 5. Marianne Teissier, Sur les équivalences regulières dans les demi-groupes, C. R. Acad. Sci. Paris 232 (1951), 1987–1989 (French). MR 0041127
  • 6. H. A. Thurston, Derived operations and congruences, Proc. London Math. Soc. (3) 8 (1958), 127–134. MR 0091924


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11111-3